# SDR ASAA2015060511976

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 12,051 hours, 3,558 cycles
- System (JASC): 2300 · Communications System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON FMC CDU MENU PAGE.   ACFT GROUNDED.  CYCLED SATCOM CIRCUIT BREAKER AS REQUIRED, OPS CHECK NORMAL IAW FIM 23-15, TASK 801.
